Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 45, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 22, 2005, 8:24 PM EDT for Campbell County, Tennessee. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 8:24 PM EDT (00:24 UTC)
- Expired
- Apr 22, 2005, 9:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
County Campbell County, TN
The radar
The Knoxville radar (KMRX), 70 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 6:40 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 2382 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMRX 230024
SVRMRX
TNC013-230115-
/O.NEW.KMRX.SV.W.0045.050423T0024Z-050423T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
824 PM EDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMPBELL COUNTY IN EAST TENNESSEE
THIS INCLUDES THE CITY OF LA FOLLETTE
* UNTIL 915 PM EDT
* AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LA
FOLLETTE...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FINCASTLE BY 835 PM EDT
WHITE OAK BY 850 PM EDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
LAT...LON 3644 8428 3626 8424 3630 8400 3645 8393
3660 8402
$$
SP1 follow-up statement
000
WWUS54 KMRX 230042
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
841 PM EDT FRI APR 22 2005
TNC013-230115-
/O.CON.KMRX.SV.W.0045.000000T0000Z-050423T0115Z/
CAMPBELL TN-
841 PM EDT FRI APR 22 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM EDT FOR
CENTRAL CAMPBELL COUNTY...
AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LA FOLLETTE...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR AND EAST OF FINCASTLE BY 850 PM EDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
LAT...LON 3644 8428 3626 8424 3630 8400 3645 8393
3647 8402
$$
SPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:30 PM EDT, 54 minutes earlier.
Area forecast discussion, Apr 22, 7:30 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 730 PM EDT FRI APR 22 2005 .DISCUSSION...CONVECTION FORMING OVER MIDDLE TENNESSEE MOVING NORTHEASTWARD INTO THE MRX CWA THIS EVENING. ATMOSPHERE BECOMING INCREASING UNSTABLE WITH AN INFLUX OF LOW LEVEL MOISTURE AND STRONG LIFT MOVING IN IN ADVANCE OF A COLD FRONT. THIS WILL ALLOW CONVECTION WILL CONTINUE INTO THE OVERNIGHT HOURS WITH POTENTIAL FOR SOME OF THESE STORMS TO BECOME STRONG...POSSIBLE EVEN SEVERE. THE FRONTAL PASSAGE IS EXPECTED TO CROSS THE MRX CWA OVERNIGHT. BEHIND THE FRONT SCATTERED SHOWERS WILL CONTINUE AND MUCH COLDER AIR WILL PUSH IN. WINDS WILL INCREASE BEHIND THE FRONT...BECOMING BREEZY THROUGHOUT MUCH OF THE AREA WITH LOCALLY WINDY CONDITIONS EXPECTED OVER THE HIGHER TERRAIN. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 52 56 34 56 / 70 30 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 50 53 34 50 / 80 60 40 20 OAK RIDGE, TN 50 52 34 51 / 80 60 30 20 TRI CITIES AIRPORT, TN 50 52 34 46 / 80 60 60 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...A FREEZE WATCH IN EFFECT FOR SATURDAY NIGHT FOR CHEROKEE AND CLAY COUNTIES. TN...A FREEZE WATCH IN EFFECT FOR SATURDAY NIGHT FOR THE NORTHERN CUMBERLAND PLATEAU...PARTS OF NORTHEAST TENNESSEE AND THE MOUNTAINS OF TENNESSEE. VA...A FREEZE WATCH IN EFFECT FOR SATURDAY NIGHT FOR SOUTHWEST VIRGINIA. && MJB
Hazardous weather outlook, Apr 22, 6:00 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT FRI APR 22 2005 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-230930- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 600 PM EDT (500 PM CDT) FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA. .DAY ONE (TONIGHT)... THERE IS A MODERATE RISK OF SEVERE STORMS FOR MOST OF EAST TENNESSEE. A SLIGHT RISK OF SEVERE STORMS IS ALSO EXPECTED FOR NORTHEAST TENNESSEE AND SOUTHWESTERN VIRGINIA...AS WELL AS CHEROKEE AND CLAY COUNTIES OF NORTH CAROLINA.. AS A STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT APPROACH THE REGION THIS EVENING...SCATTERED TO NUMEROUS STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP AND MOVE EAST AT AROUND 30 MPH. THESE STORMS WILL LIKELY BEGIN TO MOVE ACROSS THE CUMBERLAND PLATEAU BY 7 PM CDT...WITH STORMS MOVING INTO THE VALLEY OF EAST TENNESSEE BY 9 PM EDT. FROM THERE...THEY WILL SPREAD TO NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA...AND ALSO CLAY AND CHEROKEE COUNTIES OF NORTH CAROLINA...BETWEEN 10 PM AND MIDNIGHT EDT. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS...WITH A WIDESPREAD OUTBREAK OF DAMAGING WINDS POSSIBLE. IN ADDITION...ISOLATED TORNADOES CAN NOT BE RULED OUT. PLEASE REPORT ANY DAMAGE FROM THESE STORMS TO LOCAL AUTHORITIES SO THEY CAN PASS THIS INFORMATION ON TO THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN (SATURDAY THROUGH THURSDAY)... FOR SATURDAY AND SUNDAY...MUCH COLDER AIR WILL MOVE INTO THE REGION BEHIND THE PASSAGE OF THE STRONG COLD FRONT. TEMPERATURES ARE EXPECTED TO FALL CLOSE TO OR BELOW FREEZING ACROSS MUCH OF THE REGION ON SATURDAY NIGHT...AND AGAIN ON SUNDAY NIGHT ACROSS SOUTHWESTERN VIRGINIA AND NORTHEAST TENNESSEE. IN ADDITION...SCATTERED SNOW SHOWERS WITH SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS...MAINLY ABOVE 2500 FEET. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX. TG/SP
In the hours before
Special weather statement, Apr 22, 6:00 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT FRI APR 22 2005 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-222030- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 600 PM EDT (500 PM CDT) FRI APR 22 2005 ...MODERATE RISK OF SEVERE THUNDERSTORMS FOR TONIGHT... ...MUCH COLDER WEATHER FOR THIS WEEKEND...WITH SOME SNOW ACCUMULATIONS POSSIBLE OVER THE HIGHER ELEVATIONS... ...POSSIBLE FREEZING TO NEAR FREEZING TEMPERATURES SUNDAY AND MONDAY MORNINGS EVEN AT LOWER ELEVATIONS... A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. AN ASSOCIATED STRONG COLD FRONT WILL PUSH EAST THROUGH OUR REGION...USHERING IN MUCH COLDER AIR FOR THE WEEKEND. THIS FRONT IS EXPECTED TO PASS THROUGH BETWEEN 8 PM AND 2 AM EDT (7 PM AND 1 AM CDT)...MAKING THE THIS THE MOST LIKELY TIME FOR THUNDERSTORMS. SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED IN ADVANCE OF THE COLD FRONT...AND ALSO AS THE COLD FRONT SWEEPS ACROSS THE REGION. HAIL AND STRONG DAMAGING WINDS ARE THE MOST LIKELY THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. FOR ADDITIONAL DETAILS ON THE THREAT OF SEVERE STORMS...PLEASE SEE THE HAZARDOUS WEATHER OUTLOOK PRODUCT. WITH THE COLDER AIR PUSHING IN...AND CONSIDERABLE MOISTURE LINGERING OVER THE AREA...RAIN SHOWERS WILL LIKELY CHANGE TO SNOW SHOWERS OVER THE HIGHER ELEVATIONS DURING THE AFTERNOON SATURDAY...AND SNOW SHOWERS WILL CONTINUE TO BE POSSIBLE OVER THE HIGHER ELEVATIONS INTO SUNDAY BEFORE TAPERING OFF SUNDAY EVENING. SOME SNOW ACCUMULATIONS MAY OCCUR...MAINLY AT ELEVATIONS ABOVE 3000 FEET. SOME WET SNOWFLAKES MAY EVEN MIX IN AT TIMES ACROSS VALLEY LOCATIONS LATE SATURDAY NIGHT AND EARLY SUNDAY...MAINLY OVER NORTHERN TENNESSEE AND SOUTHWEST VIRGINIA. ADDITIONALLY...WINDS WILL INCREASE ACROSS THE AREA TONIGHT AND SATURDAY. WINDS WILL BECOME BREEZY THROUGHOUT THE SOUTHERN APPALACHIAN REGION WITH LOCALLY WINDY CONDITIONS EXPECTED OVER HIGHER TERRAIN. IN ADDITION...TEMPERATURES WILL LIKELY DROP TO NEAR FREEZING OR BELOW ACROSS MUCH OF SOUTHWEST VIRGINIA...NORTHEAST TENNESSEE AND THE HIGHER ELEVATIONS OF THE SMOKY MOUNTAINS...AND EXTREME SOUTHWEST NORTH CAROLINA SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. TEMPERATURES WILL LIKELY DIP INTO THE MID TO UPPER 30S ELSEWHERE...WITH POSSIBLE FROST IN THE VALLEY LOCATIONS SUNDAY NIGHT AS SKIES CLEAR AND WINDS DECREASE. TENDER VEGETATION MAY NEED SOME PROTECTION FROM THE COLD DURING THIS PERIOD. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR ADDITIONAL UPDATES ON THIS WEATHER SITUATION. TG/TD/SP
Special weather statement, Apr 22, 6:00 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 600 PM EDT FRI APR 22 2005 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-231000- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 600 PM EDT (500 PM CDT) FRI APR 22 2005 ...MODERATE RISK OF SEVERE THUNDERSTORMS FOR TONIGHT... ...MUCH COLDER WEATHER FOR THIS WEEKEND...WITH SOME SNOW ACCUMULATIONS POSSIBLE OVER THE HIGHER ELEVATIONS... ...POSSIBLE FREEZING TO NEAR FREEZING TEMPERATURES SUNDAY AND MONDAY MORNINGS EVEN AT LOWER ELEVATIONS... A STRONG LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. AN ASSOCIATED STRONG COLD FRONT WILL PUSH EAST THROUGH OUR REGION...USHERING IN MUCH COLDER AIR FOR THE WEEKEND. THIS FRONT IS EXPECTED TO PASS THROUGH BETWEEN 8 PM AND 2 AM EDT (7 PM AND 1 AM CDT)...MAKING THE THIS THE MOST LIKELY TIME FOR THUNDERSTORMS. SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED IN ADVANCE OF THE COLD FRONT...AND ALSO AS THE COLD FRONT SWEEPS ACROSS THE REGION. HAIL AND STRONG DAMAGING WINDS ARE THE MOST LIKELY THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. FOR ADDITIONAL DETAILS ON THE THREAT OF SEVERE STORMS...PLEASE SEE THE HAZARDOUS WEATHER OUTLOOK PRODUCT. WITH THE COLDER AIR PUSHING IN...AND CONSIDERABLE MOISTURE LINGERING OVER THE AREA...RAIN SHOWERS WILL LIKELY CHANGE TO SNOW SHOWERS OVER THE HIGHER ELEVATIONS DURING THE AFTERNOON SATURDAY...AND SNOW SHOWERS WILL CONTINUE TO BE POSSIBLE OVER THE HIGHER ELEVATIONS INTO SUNDAY BEFORE TAPERING OFF SUNDAY EVENING. SOME SNOW ACCUMULATIONS MAY OCCUR...MAINLY AT ELEVATIONS ABOVE 3000 FEET. SOME WET SNOWFLAKES MAY EVEN MIX IN AT TIMES ACROSS VALLEY LOCATIONS LATE SATURDAY NIGHT AND EARLY SUNDAY...MAINLY OVER NORTHERN TENNESSEE AND SOUTHWEST VIRGINIA. ADDITIONALLY...WINDS WILL INCREASE ACROSS THE AREA TONIGHT AND SATURDAY. WINDS WILL BECOME BREEZY THROUGHOUT THE SOUTHERN APPALACHIAN REGION WITH LOCALLY WINDY CONDITIONS EXPECTED OVER HIGHER TERRAIN. IN ADDITION...TEMPERATURES WILL LIKELY DROP TO NEAR FREEZING OR BELOW ACROSS MUCH OF SOUTHWEST VIRGINIA...NORTHEAST TENNESSEE AND THE HIGHER ELEVATIONS OF THE SMOKY MOUNTAINS...AND EXTREME SOUTHWEST NORTH CAROLINA SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. TEMPERATURES WILL LIKELY DIP INTO THE MID TO UPPER 30S ELSEWHERE...WITH POSSIBLE FROST IN THE VALLEY LOCATIONS SUNDAY NIGHT AS SKIES CLEAR AND WINDS DECREASE. TENDER VEGETATION MAY NEED SOME PROTECTION FROM THE COLD DURING THIS PERIOD. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR ADDITIONAL UPDATES ON THIS WEATHER SITUATION. TG/TD/SP
Local storm report, Apr 22, 7:40 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
740 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL CAGLE 35.47N 85.46W
04/22/2005 1.00 INCH SEQUATCHIE TN EMERGENCY MNGR
&&Local storm report, Apr 22, 7:59 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
759 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 7 SW PIKEVILLE 35.53N 85.28W
04/22/2005 1.00 INCH BLEDSOE TN EMERGENCY MNGR
&&Local storm report, Apr 22, 8:07 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
807 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL SUNBRIGHT 36.24N 84.67W
04/22/2005 1.75 INCH MORGAN TN OFFICIAL NWS OBS
&&Local storm report, Apr 22, 8:20 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
820 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 7 SW WHITWELL 35.13N 85.61W
04/22/2005 1.00 INCH MARION TN LAW ENFORCEMENT
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:02 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 43 min |
| Apr 22, 8:23 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 67 min |
| Apr 22, 8:25 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 50 min |
| Apr 22, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Union | 29 min |
| Apr 22, 8:36 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 54 min |
| Apr 22, 8:48 PM EDT | Severe Thunderstorm Warning | MRX | Grainger | 57 min |
| Apr 22, 9:09 PM EDT | Severe Thunderstorm Warning | MRX | Jefferson | 51 min |
| Apr 22, 9:13 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 47 min |
| Apr 22, 9:21 PM EDT | Severe Thunderstorm Warning | MRX | Hamblen | 54 min |
| Apr 22, 9:36 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins | 39 min |
| Apr 22, 9:42 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson | 63 min |
| Apr 22, 10:17 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 43 min |
| Apr 22, 10:50 PM EDT | Severe Thunderstorm Warning | MRX | Blount, McMinn, Monroe, Polk | 55 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.